Discussions that mention synthroid

Thyroid Disorders board


Five weeks ago I had a Synthroid dosage increase from 75mcg to 100mcg. I felt terrible to begin with but after three weeks I began feeling better and at four weeks I felt pretty good. However, in the past 3 or 4 days I have had anxiety, some tiredness, and some brain fog return. I called my endo and they told me to take a 75mcg one day and a 100mcg Synthroid the next. Is it possible that the 100mcg is a little too much for me? Secondly, does this alternate dosage seem like a proper protocol or should they have just prescribed 88mcg? Thanks for your comments.
Hi luke1!

I don't know if it's "proper protocol", but I am taking my Synthroid the same way. I was on .100mg and then I was lowered to .75mg. I wasn't feeling too well on the .75 so my doctor had me start alternating the doses. I have been doing this for a couple of weeks now. I'm not sure that it is helping much, but I am going to stick with it until my next appointment. How are you feeling on the alternate doses?
LK77,
Thanks for your reply. It helps knowing some else is on the same drug regimen. Many times I think that MD’s will tell us anything just to pacify the patient. It seems to me that doctor visits are ‘in and out’ and phone calls are ‘hello goodbye’. It wouldn’t surprise me to see a medical drive thru.
My first .075mg was yesterday so it’s really to soon to tell if there is any improvement. I was doing pretty good on the .1mg Synthroid until 5 days ago and then I became nervous and anxious, fatigued, and had some the brain fog. I don’t see the endo for another month and the last time she talked about going to the T3 therapy (Cytomel). Did you have, or are you having, any nervousness/anxiety?
Hi. Cytomel(T3) can work very well when added to Synthroid. I have a friend who LOVED Cytomel and was on it for years. Her dr retired and no one around well RX it, so she is on a natural thyroid now and is happy with it. DOCTORS,don't me started!!!! My history goes back 26 years! Hang in there!
Hello, I am also taking Synthroid.
It .1mg. I been only taking it for 2 days and I do notice a brain fog. And I'm tired. I also take bete blocker and that make me Zzzzz's so I'm like I need a nap!.lol
So does Synthroid make people lose weight ??? It said that might be one of the side effect.
It's my 2nd day so Its too soon to tell I guess. It's like who knows I'm doing Atkins so if I do lose more it might be cuz of that too.

I had an over active Thyroid so i did the iodine thing and I finally am taking the meds but Wondering when I would notice any diff in my moods and all. Cuz I'm still crabby at times and once I get into a fight I can't stop!..lol
Do you all have that too?
Emi